# SDR DHL200080155C

- Difficulty date: June 15, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT LINING SUPPORT CRACKED 3/4 INCH AT STA. 200.00 L-35R TO L36R. REMOVED SUPPORT IAW SRM 51-1-21, PAGE 1, WELDED IAW DPS 10.225, REINSTALLED IAW SRM 51-1-21. REF:N/R 0811.
